Results 1 to 5 of 5
My SA is so bad :(
  1. #1
    Sxxzr6 is offline New Member
    Join Date
    May 2015
    Posts
    2

    Default My SA is so bad :(

    So bad to the point my hands are trembling and body spasms. I'm on 150 mg sertraline but it's not doing anything for my SA... Ocd yeah. It's so bad to the point I have to drink a lot before going out.

  2. #2
    Thisweekforsure is offline Advanced Member
    Join Date
    Jul 2014
    Posts
    1,277

    Default

    What is SA, social anxiety? I think you should tell your doctor the sertraline is not helping. I understand drinking as an immediate fix but if you do it every day it will be deadly in the long run.

  3. #3
    Sxxzr6 is offline New Member
    Join Date
    May 2015
    Posts
    2

    Default Sa

    Yeah social anxiety. He raised my dosage to 150 a week ago but I feel like it's still not gonna work because like how much higher can I raise it for it to work I'm already on a dosage over 100 mg
    Last edited by Anonymous; 06-27-2015 at 11:57 AM. Reason: Rephrase

  4. #4
    Thisweekforsure is offline Advanced Member
    Join Date
    Jul 2014
    Posts
    1,277

    Default

    I understand your concern. It's possible it might take several weeks to take effect. But if it isn't going to work, then it probably isn't going to work at any dose. I think for some people SSRIs just don't do that much for them and you might be one of those people, I was, they never did anything good for me. All you can do is go back and tell the doctor it's not helping. If you want to give it a few weeks to see if it kicks in, but by then you might need to wean back down slowly just to get off of it.

  5. #5
    Join Date
    Oct 2015
    Posts
    66

    Default

    Hi,

    Don't be impatient with the meds. Not all will work miraculously. It will take time, you should let your body get the hang of it. You can't keep on just increasing the dosage. That also is not good for your body. What you could do is accompany the meds with other methods. You shouldn't depend entirely on the meds. Try consulting a psychologist there can be counselling therapies that can help ease the anxiety. You can also try some alternative medicines or natural remedies.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22